# SDR IXXA060139S

- Difficulty date: June 9, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT AFT LOWER CARGO TUNNEL; STATION 1000 RIGHT UPPER HORIZONTAL SIDE WALL SUPPORT CRACKED.  REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT RIGHT AFT LOWER CARGO TUNNEL; STATION 1000 RIGHT UPPER HORIZONTAL SIDE WALL SUPPORT IAW DC8 SRM 51-1-4, 53-2-0, 51-1-21, 53-2-0, AND 51-1-8.
